2019
Том 71
№ 11

All Issues

Soldatov V. O.

Articles: 1
Article (Ukrainian)

On the Continuity in a Parameter for the Solutions of Boundary-Value Problems Total with Respect to the Spaces $C^{(n+r)}[a, b]$

Soldatov V. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 5. - pp. 692–700

We study a broad class of linear boundary-value problems for systems of ordinary differential equations, namely, the problems total with respect to the space $C^{(n+r)}[a, b]$, where $n ∈ ℕ$ and $r$ is the order of the equations. For their solutions, we prove the theorem of existence, uniqueness, and continuous dependence on the parameter in this space.